Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 128025, 7 pages
Research Article

A Simple Numerical Method for Pricing an American Put Option

1Department of Mathematics, Yonsei University, Seoul 120-749, Republic of Korea
2Department of Applied Mathematics, Kongju National University, Chungcheongnam-Do, Gongju 314-701, Republic of Korea

Received 24 October 2012; Revised 4 January 2013; Accepted 15 January 2013

Academic Editor: Shan Zhao

Copyright © 2013 Beom Jin Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Beom Jin Kim, Yong-Ki Ma, and Hi Jun Choe, “A Simple Numerical Method for Pricing an American Put Option,” Journal of Applied Mathematics, vol. 2013, Article ID 128025, 7 pages, 2013. doi:10.1155/2013/128025